Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

SMC design for robust H∞ control of uncertain stochastic delay systems

Huang, Lirong and Mao, Xuerong (2010) SMC design for robust H∞ control of uncertain stochastic delay systems. Automatica, 46 (2). pp. 405-412. ISSN 0005-1098

[img]
Preview
PDF - Draft Version
Download (608Kb) | Preview

    Abstract

    Recently, sliding mode control method has been extended to accommodate stochastic systems. However, the existing results employ an assumption that may be too restrictive for many stochastic systems. This paper aims to remove this assumption and present in terms of LMIs a sliding mode control design method for stochastic systems with state delay. In some cases, the proposed method provides a control scheme for finite-time stabilization of stochastic delay systems.

    Item type: Article
    ID code: 29103
    Keywords: sliding mode control , stochastic systems , time delay, robust control , finite-time stabilization, Probabilities. Mathematical statistics, Control and Systems Engineering, Electrical and Electronic Engineering
    Subjects: Science > Mathematics > Probabilities. Mathematical statistics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Pure Administrator
      Date Deposited: 22 Mar 2011 12:23
      Last modified: 05 Sep 2014 07:33
      URI: http://strathprints.strath.ac.uk/id/eprint/29103

      Actions (login required)

      View Item

      Fulltext Downloads: